The world some times feels foggy and idk i think i got some brain disorder or something:/ I am 16 year old, I used to fight a lot and do boxing so I think it might have something to do with this but i may be wrong. But I think it definitely has something to do with the brain.
Today I was walking and the world felt like it was brightened up like the color everything felt bright!! and foggy I was and still am confused I had this happen to me a lot. I can do everything normal, but my thoughts change when it happens! I start to worry and that makes it worse :/ I had this for 5 months already before all this I was always happy and hyper and did a lot of sports and I also graduated high school earlyand life was fun but then this cam.
I also used to smoke pot ( its legal here so don't hate but I am under age ) But I quite that because I had a laced experience, with cocaine I was tripping hecka from it and didn't like it at all, I smoked with people I thought I trusted but I guess they tried tricking me in and making a crack druggy addict. I know I should've known better to trust people my age I learned from that mistake.
Any ways I haven's smoked pot or drank any alcohol for 6 months I've went to the doctors told them everything about drug experience and all and they did blood tests and everything was fine but they haven't checked the brain so I am going to ask them to do that next "I never got drunk just drank a cup of it no more than that, also it only had like 15% of alcohol it was some type of wine"
I've also had dizziness problems (vertigo) could this be connected with the fogginess? idk or could of cocaine caused this 1 month later even though it was once ?? I have so much questions sorry lol this site just seems like a good site
PLEASE ANSWER IF YOU HAVE AN ANSWER OR ADVICE http://f1.hgimg.com/http://f1.hgimg.com/http://f1.hgimg.com/images/smilies/biggrin.png THANK YOU VERY MUCH
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?